# SDR UALA2012081004355

- Difficulty date: August 10, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 78,009 hours, 22,521 cycles
- Engine: Pwa PW2037
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENGINE THRUST REVERSER CONT STATUS MESSAGE ON TAXI OUT.  UNABLE TO CLEAR MESSAGE PER FIM 71-EPCS.  FAULTS SHOWED PTLIR EEC.  REPLACED RIGHT ENGINE THRUST LEVER INTERLOCK RELAY K10471. PER WDM 78-34-12.  NO HELP.  RAN RT ENG UNABLE TO CLEAR MESSAGE.   FOUND WIRE W1270-1017-24 BROKEN AT RELAY SOCKET D1540 PIN 7.  RETERMINATED WIRE WITH NEW CONTACT AND INSERTED INTO RELAY SOCKET.  MESSAGE CLEARED.  REACTIVATED REVERSER.  CYCLED REVERSER, NO MESSAGES.
